Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Best approximation by compact operators. II


Authors: Richard Holmes, Bruce Scranton and Joseph Ward
Journal: Bull. Amer. Math. Soc. 80 (1974), 98-102
MSC (1970): Primary 41A65, 47B05, 47B20; Secondary 47A30, 47D20
DOI: https://doi.org/10.1090/S0002-9904-1974-13370-7
MathSciNet review: 0355663
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Coburn, Weyl's theorem for non-normal operators, Michigan Math. J. 13 (1966), 285-288. MR 34 #1846. MR 201969
  • 2. H. Fakhoury, Projections de meilleure approximation continues dans certains espaces de Banach, C.R. Acad. Sci. Paris 276 (1973), A45-A48. MR 316951
  • 3. I. Gohberg and M. Kreĭn, Introduction to the theory of linear nonselfadjoint operators in Hilbert space, "Nauka", Moscow, 1965; English transl., Transl. Math. Monographs, vol. 18, Amer. Math. Soc., Providence, R.I., 1969. MR 36 #3137; 39 #7447. MR 246142
  • 4. R. Holmes and B. Kripke, Best approximation by compact operators, Indiana Univ. Math. J. 21 (1971/72), 255-263. MR 45 #5718. MR 296659
  • 5. J. Lindenstrauss, On operators which attain their norm, Israel J. Math. 1 (1963), 139-148. MR 28 #3308. MR 160094
  • 6. C. Pearcy and A. Shields, Compact operators have hyperinvariant subspaces (to appear).
  • 7. N. Salinas, Operators with essentially disconnected spectrum, Acta Sci. Math. (Szeged) 33 (1972), 193-205. MR 350450
  • 8. A. Shields and L. Wallen, The commutants of certain Hilbert space operators, Indiana Univ. Math. J. 20 (1970/71), 777-788. MR 44 #4558. MR 287352

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A65, 47B05, 47B20, 47A30, 47D20

Retrieve articles in all journals with MSC (1970): 41A65, 47B05, 47B20, 47A30, 47D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13370-7

American Mathematical Society